Been on chanix since 10-09-12. Its now 11-19-12. I have had this explosive diarrhea 3 days a week since i started chanix. The med is working for me. Should i be worried about this?
Oh yes, it causes diarrhea. I would say take imodium, but then you may not pass the gas and you'll blow up.
Hi doriedaisy, I believe diarrhea is a side effect of chantix. Any medication that hits the nicotianic part of the brain can cause diarrhea.
I am not certain if you should be worried or not, but do tell your prescribing physician about this unpleasant (to say the least!) side effect.
Best wishes to you,
p.s. please, do wait for more answers, some of our members are of the medical community, they may be able to tell you if you should be worried.
I too have explosive diarrhea!! But like you I'm not ready to give up on this, as it is helping tremendously. I have tried googling the side effects and it's all about gas and not being able to go. As I sit on the loo.
- Chantix Information for Consumers
- Chantix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Chantix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Smoking Cessation - Hello..I started Chantix 8 days ago..today was the first day, that I did'nt want
Updated 1 Jan 2019 • 5 answers
Updated 16 Dec 2017 • 8 answers
Updated 26 Jul 2014 • 3 answers
Smoking Cessation - Hi everyone. My question is to anyone on taking Chantix. How long were you told?
Updated 9 Jan 2015 • 2 answers
Updated 2 Dec 2018 • 1 answer